# SDR DALA13008843273

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Utility Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOORBEAM LT SIDE AT FR68, Y465 UPPER FLANGE CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=1.6" W=W=1.0" D=.055" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  R & R FLOORBEAM IAW SRM 51-42-11 &   DWG D53472000.
